MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400250-06
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported difficulty could not be determined.Possible factors that may contribute to resistance with the guide wire may include, but are not limited to, device placement technique, introducer sheath support, inner diameter of guide wire lumen, outer diameter of the guide wire, condition of the guide wire, or damage to the distal shaft of the catheter.A conclusive cause for the reported complaint could not be determined since the device or component were not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a moderately calcified and mildly tortuous lesion in the distal left anterior descending (lad) artery.The ht turntrac guide wire (gw) was advanced to the target lesion followed by advancement of a 2.50x06mm nc trek neo balloon dilatation catheter (bdc).After inflating the balloon to 12 atmospheres (atm), upon attempting to withdraw the bdc, resistance was met and the devices were stuck together.The gw was unintentionally pulled out along with the bdc.After removal, an attempt was made to separate the balloon from the guidewire outside the anatomy, but it could not be detached.A versaturn gw was used to re-cross the lesion, and a new nc trek neo of the same size was opened and used for additional inflation.A 2.50x15mm xience stent was then deployed, completing the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela 00000
CS   00000
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22131050
Report Number2024168-2025-05647
Device Sequence Number20694350
Product Code LOX
UDI-Device Identifier08717648232381
UDI-Public(01)08717648232381(17)260831(10)30914G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number1400250-06
Device Catalogue Number1400250-06
Device Lot Number30914G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown